# SDR AALA981360

- Difficulty date: July 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867AA
- Make and model: Boeing 727223
- Aircraft serial: 21372
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 178-209
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - AIRCRAFT SUSTAINED DAMAGE TO RADOME AND WRINKLES TO LT FUSELAGE.  STA 178 TO STA 208, STR 17L TO STR 24L.  SUSPECT AFT AIRSTAIR OUT OF RIG.  REPAIRED RADOME, FUSELAGE DAMAGE.  REPAIRED PER SRM 53-30-3.  RIGGED AND ADJUSTED VENTRICAL STAIR PER MM.  ALL WORK ACCOMPLISHED ON W.O. NR 320 DATED 7-1-98.  TULSA BOW 320-71-98.  REF:  OPERATOR CONTROL NR 98ZZZX3702.  (X)
